Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1990, Volume 24, Issue 2, Pages 81–82 (Mi faa942)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Normal forms of germs of two-dimensional distributions in $\mathbb{R}^4$

M. Ya. Zhitomirskii

Khar'kov Institute of Radioelectronics

Full text: PDF file (306 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1990, 24:2, 150–152

Bibliographic databases:

UDC: 517.9
Received: 19.01.1989

Citation: M. Ya. Zhitomirskii, “Normal forms of germs of two-dimensional distributions in $\mathbb{R}^4$”, Funktsional. Anal. i Prilozhen., 24:2 (1990), 81–82; Funct. Anal. Appl., 24:2 (1990), 150–152

Citation in format AMSBIB
\Bibitem{Zhi90}
\by M.~Ya.~Zhitomirskii
\paper Normal forms of germs of two-dimensional distributions in $\mathbb{R}^4$
\jour Funktsional. Anal. i Prilozhen.
\yr 1990
\vol 24
\issue 2
\pages 81--82
\mathnet{http://mi.mathnet.ru/faa942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1069412}
\zmath{https://zbmath.org/?q=an:0711.58001}
\transl
\jour Funct. Anal. Appl.
\yr 1990
\vol 24
\issue 2
\pages 150--152
\crossref{https://doi.org/10.1007/BF01077710}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EM78500011}


Linking options:
  • http://mi.mathnet.ru/eng/faa942
  • http://mi.mathnet.ru/eng/faa/v24/i2/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ya. Zhitomirskii, “Degeneracies of differential 1-forms and Pfaffian structures”, Russian Math. Surveys, 46:5 (1991), 53–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Benjamin McKay, “Extension Phenomena for Holomorphic Geometric Structures”, SIGMA, 5 (2009), 058, 45 pp.  mathnet  crossref  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:191
    Full text:74
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021